# SDR AALA202305168654

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 26,033 hours, 12,289 cycles
- Engine: Cfmint CFM565B1
- Engine time: 26,047 hours, 12,301 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B
- Part serial: 645885
- Condition: Fod
- Location: Zone 400 - Nac/P
- Part time: 26,047 hours, 12,301 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: C, A, Y
- Precautionary procedure: F, A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PEI. FLIGHT REPORTED A BIRDSTRIKE TO THE #1 ENGINE THAT RESULTED IN AN INFLIGHT SHUTDOWN AND INDICATION OF AN ENGINE FIRE. THE FLIGHT CREW DISCHARGED ONE FIRE BOTTLE AND THE ENGINE FIRE WAS EXTINGUISHED. THE AIRCRAFT LANDED A PEI SAFELY WITHOUT FURTHER INCIDENT AND THE AIRCRAFT TAXIED TO THE GATE UNDER ITS OWN POWER. DUE TO THE EXTENT OF THE DAMAGE THE ENGINE WILL BE REPLACED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
